MathSciNet Relay Station
MathSciNet bibliographic data
MR1329528 (96g:46059) 46L57 (46L55 81S25)
Bhat, B. V. Rajarama An index theory for quantum dynamical semigroups. Trans. Amer. Math. Soc. 348 (1996), no. 2, 561–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement